# SDR DALA2022021501001

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 82,057 hours, 26,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 DURING SVC, FOUND R1 DOOR HANDLE COVER PLATE MISSING. CORRECTIVE ACTION: INSTALLED HANDLE LINING INSERT AT DOOR 1R. (8573942)
